A 24-year-old male asked:
My 16 years old nephew is taking tb treatment and has got blood from urine twice and also a good amount from mouth twice, what causes can be?
1 doctor answer • 1 doctor weighed in
Dr. John Leander Poanswered
Infectious Disease 20 years experience
Contact prescriber: The challenge to your question is not specifically knowing your TB regimen. Regardless, bleeding gums and blood in the urine is not normal- and it may be due to an adverse drug reaction to your TB meds, a drug-drug interaction, or some other coincidental cause. Your prescriber needs to know what's going on, to determine the best course of action.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsAnswered >2 years ago
Last updated Nov 26, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.